Anoscope

Just had my first Anoscope today 8 weeks post treatment. No tumor! Praise God! So thankful! PET scan scheduled for October 1st. Anyone taking good supplements that they really like? I am defiantly having stiffness in my hips. BM’s are not nearly as painful! 

Annabelle threw a punch at your cancer.
Sign in or sign up to post a comment.
Rejoicing with you at this great news! I take a broad spectrum probiotic. Yoga is great for the hip stiffness. You are really young, so hopefully your doctor recommended a vaginal dilator? Please feel free to post any questions or concerns, I feel badly that you went through treatment alone! But so glad you are here :)
Shannon likes this comment
Thank you! As crazy as it is I live in a small town and a girl who works with my sister was diagnosed with the exact same type of cancer. She started her treatment three weeks ahead of mine. It was as if we were put here for each other. I have been doing some yoga stretches. Could not believe how stiff I was. Thank you all for getting on here and joining together. It is so good to be able to get in touch with people who know exactly what you’re going through. I pray you’re doing well!
Yes, I am doing the dilator. I think I need to do it more. But it is better than the first few times I used it.
Great news Shannon! Yay very happy for u. I take quite a few supplements actually, Multivitamin natural from organic plants, magnesium, D3, kelp, Bosmeric-sr which is tumeric, B complex, B12, algae, berberine, green powder, vitamin c infusion, and green smoothie with fruits. My supplements are not taken every day, I have a tailored schedule for me that keeps me balanced. Of course, now my diet is plant based
Shannon, Donna like this comment
I second all these supplements, and the plant-based diet! They are working great for me. Congrats on finishing your treatment and no more tumor!
Shannon likes this comment
Thank you! When you start feeling some better it is so easy to eat not so good! I want to focus better on eating and exercising better. Thank you for the supplement info. I have been taking vitamin D calcium magnesium a multivitamin but not daily. I bruise really easy I always have. And the vitamin E in the multivitamin really makes my bruising worse. I find it makes me not want to take it. I have not been eating much redmeat at all. Just mostly fish and chicken. Hope you’re doing well! Thank you for thinking of me and commenting!
I like Inshock's approach and I would add try to stick with high protein even while doing plant based. I add either pea protein or brown rice protein to my smoothies every day. The body uses lot of protein to do repairs - skin, bones, hair, etc.
Shannon likes this comment
Congrats!!!! What wonderful news!!! 🎉🎉🎉
Shannon likes this comment
Thank you! I hope you’re doing well!
Thank you for this happy news!
Yes, get a dilator right away if you do not have one...there are some links on my website, or just do an online search.

As for supplements...we all need Vitamin D...turmeric can be helpful to limber up your joints. I'd be careful with magnesium, it can promote diarrhea if you take too much! I hope your cancer center offers nutrition advice...HUGS
Janice, Easterly like this comment
Thank you. I reached out and asked about speaking to a dietitian. We just kept missing each other she called me I called her back and so on. We played phone tag and I have not got back in touch with her.
Great news!! Gentle yoga and light exercise may help with the stiffness.
Shannon likes this comment
Thank you so much!
Congratulations! That's so great!!! The Milli dilator works for me the best. All pelvic muscle stretching is very important. Regarding supplements, I like Vit A, C, B12, Folate, D, and Ashwagandha, Turmeric, Ginseng, Dandelion root, and Cordiseps. All these herbs are anti inflammatory, and there are studies that their prolonged intake for two years and more actually may suppress the immune system. I would do a lot of research prior to taking anything.
4 people like this comment
I vote for the Milli dilator too! It has been very useful to me as my vaginal canal was originally about half blocked by scar tissue, ugh! Now, with special vaginal PT treatments and the Milli - about 80% of normal size which I am so happy about. And much less irritation as well over time. (I am about 15 months post treatment)
Olga likes this comment
Congrats, Shannon - so happy for you! I always take Colace which is a stool softener - I think it helps with that pain. How far did you have to travel to Siteman? I’m originally from St. Louis, but I haven’t heard of Licking, MO.
Shannon likes this comment
About 2 1/2 hours. It’s south of Rolla MO.
So happy for your news. You go girl!
Shannon likes this comment
Congratulations on your great news!
Shannon likes this comment
Welcome. There is so much good advise blogged.
I take Magnesium Oxide 250mg; some can't take this because it does activate the bowels.
I also found my thyroid became sluggish, and started taking a Rx for that.
I'm glad they are doing a PET scan as follow up for you.
You are young and will recover faster with this good advice, but have patience; it's not like the medical says.
The chemo and radiation is still acting in your body, so a healing start point starts about 6 months after then end of treatment.
Treat yourself; you've been though a war!!
Shannon likes this comment
Sign in or sign up to post a comment.
avatar

Vital Info

Posts

July 7, 2019

Licking, Missouri 65542

December 4, 1972

Cancer Info

Anal Cancer

Squamous cell carcinoma

March 31

Stage 3

over 6.1

Yes

How it scares me

How important life and family are

Keep me positive. Keep me going.

No

Soft blanket, cards

Siteman St Louis MO

Drink lots of water and Gatorade

Rest and pray

June 17

No

Changes in bowels, narrowing of stools and maroon blood in stool.

Stats

Posts: 3
Photos: 0
Events: 0
Supporters: 30
Friends: 18
Comments:
-Made: 0
-Received: 32
Views:
-Posts: 621
-Photos:

New Here?

We are a community of cancer survivors supporting each other. Sign up to comment or create your own cancer blog. Already a member? Sign in